# SDR C2XA99IA332

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34817
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 152
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 7012210
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EFD - DURING LINE CHECK INSPECTION, THE AIRSTAIR DOOR EMERGENCY LIGHT WAS FOUNDTO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LGHT BULB, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
